# SDR JJBA2020082513022

- Difficulty date: August 13, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 38,518 hours, 22,367 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RT WING #3 LEADING EDGE UNDER #8 VORTILLON.  R&R RT LEADING EDGE 3.
